# SDR CA990630031

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Failed
- Location: Turbine
- Component: Bendix, ALAA1
- Stage of operation: HO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PT GOVERNOR DROOPS 3 PERCENT TO 5 PERCENT AND OVERSPEEDS 3 PERCENT TO 5 PERCENT.  GOVERNOR REPLACED.
